# SDR SIMA202511243001

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 23,366 hours, 15,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT OPEN FROM OUTSIDE. VENT FLAPS ARE FLUSHED WITH THE DOOR AND NOT MOVABLE. OPENED DOOR WITH NO ISSUE. PERFORMED FUNCTIONAL CHECK OF L1 DOOR VENT FLAP. VENT FLAP OPERATES AS REQUIRED IAW AMM 52-11-25. NO OTHER DEFECTS FOUND.
